# SDR DHL2002726521

- Difficulty date: April 15, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT AND AFT EMERGENCY EXIT FUSELAGE CUTOUT LWR FWD CORNER INTERIOR EXFOLIATED CORROSION.  REMOVED CORROSION ON RT AFT EMERGENCY EXIT LWR FWD CORNER IAW B-727 SRM 51-30-1.  FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-30-1.  FABRICATED AND INSTALLED DOUBLER IAW B-727 SRM 53-30-3.  OPS CHECK GOOD IAW B-727 MM 21-30-0.
